My ECG and 2D echo have been sent to you. Please describe me that value 32 and what doctor wrote about me and any complications in my heart.
Welcome to icliniq.com.
Your ECG is fine and echo is also fine except LVOT gradient and mild thickening of walls (attachment removed to protect patient identity). Now seeing your echo and with history of hypertension, both these findings are probably related to high BP. In simple words, due to thickening of heart walls, which in turn is due to high blood pressure, leads to obstruction to the blood flow causing pressure gradient. So this 32 is pressure gradient due to an obstruction.
Usually, there are two possibilities, one is genetic disease hypertrophic cardiomyopathy and second is hypertensive heart disease. But there are no features of hypertrophic cardiomyopathy on your echo so its likely related to hypertension. And it is usually not a worrisome condition, but you need get your BP under control and you should have plenty of fluids, avoid dehydration. If you were dehydrated during echo then this may be overestimated.
So, keep track of the blood pressure, keep yourself rehydrated, watch for symptoms like dizziness or fainting, palpitations, etc., get echo repeated after 6 to 1 year to see its status. You also discuss in the family whether there is any family of history of heart diseases (this is just to rule out possibility of genetic diseases).
Thank you doctor,
I have terrible dizziness.
Welcome back to icliniq.com.
Is it during the episodes of high BP or even otherwise? Now there are three different scenarios:
If dizziness is occurring during high BP then it is related to BP only and will go away after BP is controlled. If you have an exertional dizziness even with normal BP, then echo should be repeated at other centre, as 32 is not a severe obstruction to cause severe dizziness. Then we should be doubly sure regarding the severity or cause of the obstruction.
If dizziness is occurring both at rest (including while sitting, lying down) and on exertion, and also increases even with head movements then it is a vertigo, which is non-cardiac and related to ENT problems. It needs different medications.
Was this answer helpful?|
.. your knowledge and teaches you hypertension facts .. ... Read fullHypertension medicines are causing side-effects. What medication to take?
.. reviewed your health query and can understand your worries about hypertension and appropriate medications. Although thorough physical evaluation is mandatory here, I would assist you based on the details provided here. I would suggest you start a... Read fullCan ECG changes occur due to anxiety?
In addition to this, I have anxiety problem for many years ... Continue the medicine and consult a psychiatrist for anxiety ... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now